RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1998, Volume 10, Issue 1, Pages 127–140 (Mi dm415)  

On combinatorial functions related to the Bürman–Lagrange series. Quasi-orthogonality relations

B. I. Selivanov


Abstract: Let
$$ g(t)=\sum_{n=m}^\infty g_n\frac{t^n}{n!},\quad g_m\ne 0,\quad m\ge 1, $$
be a formal power series (f.p.s.) over the field $K$ of real or complex numbers. In connection with the Bürman–Lagrange series, it is useful to consider the quantities
$$ P^{(m)}(n,k)=\frac{(n-1)!}{(k-1)!}\operatorname{Coef}_{t^{n-k}}[t^n g^{-n/m}(t)],\quad n=1,2,…,\quad k=1,\ldots,n, $$
which were introduced by the author and for $m=1$ coincide with the $B$-functions introduced by M. L. Platonov. Using Henrici's method, we show that the set of quantities
$$ Q^{(m)}(n,k)=\frac{n!}{k!}\operatorname{Coef}_{t^{n}}[g^{k/m}(t)],\quad n=1,2,…,\quad k=1,\ldots,n, $$
forms a quasi-orthogonal to the set $\{P^{(m)}(n,k)\}$, $n=1,2,…$, $k=1,\ldots,n$. We describe some properties of the coefficients of the series $x^r(t)$, the $r$th power of a f.p.s. $x(t)$ over the field $K$, where $r\in K$.
This research was supported by the Russian Foundation for Basic Research, grant 96–01–00531.

DOI: https://doi.org/10.4213/dm415

Full text: PDF file (927 kB)

English version:
Discrete Mathematics and Applications, 1998, 8:1, 127–140

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 05.05.1997

Citation: B. I. Selivanov, “On combinatorial functions related to the Bürman–Lagrange series. Quasi-orthogonality relations”, Diskr. Mat., 10:1 (1998), 127–140; Discrete Math. Appl., 8:1 (1998), 127–140

Citation in format AMSBIB
\Bibitem{Sel98}
\by B.~I.~Selivanov
\paper On combinatorial functions related to the B\"urman--Lagrange series. Quasi-orthogonality relations
\jour Diskr. Mat.
\yr 1998
\vol 10
\issue 1
\pages 127--140
\mathnet{http://mi.mathnet.ru/dm415}
\crossref{https://doi.org/10.4213/dm415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669047}
\zmath{https://zbmath.org/?q=an:1001.05006}
\transl
\jour Discrete Math. Appl.
\yr 1998
\vol 8
\issue 1
\pages 127--140


Linking options:
  • http://mi.mathnet.ru/eng/dm415
  • https://doi.org/10.4213/dm415
  • http://mi.mathnet.ru/eng/dm/v10/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:251
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019